# SDR DL757011802

- Difficulty date: November 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 50,511 hours, 25,935 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Light
- Condition: Unserviceable
- Location: 4l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L ENTRY DOOR OUTSIDE EMERGENCY LIGHT INOP__C/A REPLACED LIGHT
